# SDR 08FDEA03557

- Difficulty date: August 22, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS FOUND ON FUSELAGE SKIN AT RT STA 395, WL208.10.  REPAIR CARRIED OUT IAW FEDEX EA NR F-5330-111008.  REPEAT INSPECTION REQUIRED WHEN   AIRFRAME ACCUMULATES 37,500 FC AND THEREAFTER AT 12,000 FC INTERVAL.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
